# SDR FDEA200905301855

- Difficulty date: May 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK INTERCOSTAL IS CRACKED AT BS 1361, S10L. REMOVED INTERCOSTAL, IAW SRM 51-40-02. UPON FURTHER INSPECTION, VERIFIED INTERCOSTAL WAS CRACKED. FABRICATED INTERCOSTAL, LOCATED AND DRILLED  IAW SRM 51-40-02. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
